Hello - I am wondering if anyone out there might have a clue as to what is going on with me. So as to not bore you with a long story, here's the facts, straight up:
I had a flu bug in November which was just awful. It caused me to go diarrhea in bed in the middle of the night. It got everywhere, and about a week or so later, I started having UTI-like symptoms: slight burning sensation when urinating, a lot of sensitivity in the groin/genital region (no external signs, however).
Went to an urgent care since my doctor was too "booked" to see me. They said nitrates were present in the urine and wrote me a script for cipro. Took that for a week and the UTI symptoms began to subside. A few days later, symptoms returned.
Started feeling dull pains in my sides, under the ribs - especially on the right side. Went to a urologist who ordered a CT scan. CT scan came back negative for stones or any kind of obstruction. No swelling and things appear normal. He gave me another script for cipro and told me to drink a lot of water with it since I didn't the first time.
My heart now feels inflamed - like pericarditis. I've had this before. I don't know if it's due to anxiety over the whole situation, or connected to the kidney issue. The dull pains in my sides, especially my right, are still present.
I am worried it may be diabetes or some kind of chronic kidney disease. Never have I noticed blood or discoloration in the urine, nor have I ever noticed a fever/tremors, so I don't see how it could be an infection after two rounds of antibiotics. I am 6'2 and 170. Slim build. No family history of diabetes really. I am a first year teacher, so my life is very hectic at the moment. I frequently run on inadequate sleep and I don't eat as well as I should, but I just don't get why this problem isn't subsiding.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?